Please use this identifier to cite or link to this item:
Title: Two-track categories
Authors: Blanc, D
Paoli, S
First Published: Aug-2011
Citation: JOURNAL OF K-THEORY, 2011, 8 (1), pp. 59-106
DOI Link: 10.1017/is010003020jkt116
ISSN: 1865-2433
eISSN: 1865-5394
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.